# SDR RRXA991523

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bogie Trim Cyl
- Part number: 56165545503
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION, GEAR NOT LATCHED LIGHT AND DOOR NOT LATCHED LIGHT CAME ON WITH GEAR RETRACTED.  FOUND RIGHT BOGIE TRIM CYLINDER AFT BOLT BROKEN CAUSING GEAR NOT TO BE ALL THE WAY IN THE WELL.  REMOVED AND REPLACED BOGIE TRIM CYLINDER OPS AND LEAK CK GOOD.  JACKED ACFT AND CYCLED GEAR THROUGH SEVERAL CYCLES.  ALL OPS CK GOOD, NO OTHER DEFECT NOTED.
